# SDR GTIA201804252600

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 47,787 hours, 22,527 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SOCK ODOR, EVALUATED THE NR 1 PACK AS WELL AS THE NR 2. CONCLUDED THERE WAS OIL CONTAMINATION IN EACH. FOUND THE OIL CONTAMINATION SOURCE TO BE THE DEOILER SEALS FOR THE NR 1 & 2 ENGINES.  R & R THE DEOILER SEALS IAW AMM 72-60-31.
